Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 16, NWS San Angelo, TX

March 30, 2007Brown County, Coleman County, Texas

NWS San Angelo, TX issued this tornado warning at Mar 30, 2007, 12:07 PM CDT for Brown County, Coleman County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2007, 12:07 PM CDT (17:07 UTC)
Expired
Mar 30, 2007, 12:45 PM CDT
In force
38 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

Counties Brown County, TX, Coleman County, TX

The radar

The Dyess AFB radar (KDYX), 75 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 6:11 AM CDTSevere Thunderstorm WatchSPC6 hr
Mar 30, 9:51 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 301707
TORSJT
TXC049-083-301745-
/O.NEW.KSJT.TO.W.0016.070330T1707Z-070330T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1207 PM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
  BROWN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1245 PM CDT

* AT 1202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  SOUTHWEST OF SANTA ANNA...MOVING NORTHEAST AT 45 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  SANTA ANNA BY 1210 PM CDT...
  LAKE BROWNWOOD NEAR THRIFTY...THRIFTY AND LAKE BROWNWOOD BY 1225 PM
  CDT...
  LAKE BROWNWOOD NEAR BYRDS STORE BY 1235 PM CDT...
  MAY BY 1245 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
WEST CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600
PM CDT FRIDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3204 9956 3152 9936 3165 9878 3208 9897

$$
1 follow-up statement
000 
WWUS54 KSJT 301726
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1227 PM CDT FRI MAR 30 2007

TXC049-083-301745-
/O.CON.KSJT.TO.W.0016.000000T0000Z-070330T1745Z/
COLEMAN TX-BROWN TX-
1227 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR BROWN
AND EASTERN COLEMAN COUNTIES...

AT 1222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES NORTHEAST OF
SANTA ANNA...MOVING NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  LAKE BROWNWOOD NEAR THRIFTY AND LAKE BROWNWOOD BY 1230 PM CDT...
  BURKETT BY 1235 PM CDT...
  LAKE BROWNWOOD NEAR BYRDS STORE AND CROSS CUT BY 1240 PM CDT...
  MAY BY 1245 PM CDT...

LAT...LON 3204 9956 3152 9936 3165 9878 3208 9897

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 30, 12:07 PM CDT, 0 minutes earlier.

Area forecast discussion, Mar 30, 12:07 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1207 PM CDT FRI MAR 30 2007

.UPDATE...
TORNADO WATCH #93 HAS BEEN ISSUED...AND REPLACES THE SEVERE
THUNDERSTORM WATCH WHICH WAS IN EFFECT FOR WESTERN HALF OF
WEST CENTRAL TX.

ALL OF WEST CENTRAL TX...EXCEPT FOR HASKELL AND THROCKMORTON
COUNTIES...ARE NOW IN A TORNADO WATCH UNTIL 6 PM.

&&

.PREV DISCUSSION... /ISSUED 1017 AM CDT FRI MAR 30 2007/

UPDATE...
QUICK FORECAST UPDATE BEING ISSUED FOR THE NEW TORNADO WATCH...
WHICH COVERS MUCH OF THE EASTERN HALF OF WEST CENTRAL TEXAS
ACROSS CENTRAL AND NORTH-CENTRAL TEXAS. THIS WATCH IS IN EFFECT
UNTIL 6 PM TODAY. THIS WATCH REPLACES THE EASTERN PART OF THE
SEVERE THUNDERSTORM WATCH IN OUR CWA...PLEASE SEE OUR WATCH COUNTY
NOTIFICATION MESSAGE FOR SPECIFIC COUNTIES.

SIGNIFICANT WEATHER EVENT CONTINUES TO UNFOLD THIS MORNING. NUMEROUS
THUNDERSTORMS COVER OUR REGION. SOME STORMS ARE SEVERE AND CONTAIN
VERY HEAVY RAINFALL. A NUMBER OF FLASH FLOOD WARNINGS AND SEVERE
WEATHER WARNINGS ARE IN EFFECT.

FLASH FLOOD WATCH REMAINS IN EFFECT FOR MIDNIGHT FOR ALL OF WEST
CENTRAL TEXAS.

PERIODIC UPDATES WILL BE ISSUED WITH THE TODAY PORTION OF THE
FORECAST AS NEEDED.

PREV DISCUSSION... /ISSUED 248 AM CDT FRI MAR 30 2007/

SHORT TERM...
WARM FRONT MOVING BACK NORTH AT 2 AM...WITH SCATTERED CONVECTION
DEVELOPING FROM DEL RIO TO THE SOUTHERN CROCKETT COUNTY
LINE...MOVING NORTH. IN THE WATER VAPOR LOOP...SIGNIFICANT
SHORTWAVE ROUNDING SOUTHERN PERIPHERY OF ROCKY MOUNTAIN UPPER
LOW...NEAR THE ARIZONA/NEW MEXICO BORDER.

HEAVY RAINFALL/FLOODING POTENTIAL TODAY/TONIGHT ALONG WARM FRONT
AS IT MOVES NORTH TO A STERLING CITY...SWEETWATER...THROCKMORTON
LINE AROUND NOON. A FLASH FLOOD WATCH HAS BEEN ISSUED FROM 7 AM
THIS MORNING TO 1 AM TONIGHT. EXPECT TRAINING AS CELLS NORTHEAST
ALONG THE SOUTHWEST TO NORTHEAST WARM FRONT...WHICH WILL ENHANCE
FLOODING. CONVECTION WILL BE ENHANCED BY STRONG LIFT/INSTABILITY
WITH APPROACH OF UPPER TROUGH. WRF 18Z SB CAPES ARE AROUND 2400
J/KG CENTERED OVER MENARD/MASON/EDEN AREA. WEST CENTRAL TEXAS ALSO
OUTLOOKED FOR MODERATE RISK OF SEVERE STORMS OVER MUCH OF ITS
AREA...WITH SLIGHT RISK OVER NORTHERN SECTIONS...NORTH OF I-20.
LOW LCLS/FRONTAL BOUNDARIES/AND MODERATE INSTABILITIES MEAN THAT
ISOLATED TORNADOES POSSIBLE...ALONG WITH SEVERE STORMS.

A COLD FRONT MOVES INTO THE BIG COUNTY MID AFTERNOON...EXITING
SOUTHEAST SECTIONS...NEAR JUNCTION AND SAN SABA TOWARD MIDNIGHT.
MOST OF FLOODING/SEVERE POTENTIAL SHOULD BEGIN TO DIMINISH AT THAT
TIME...THOUGH EXTREME EASTERN COUNTIES MAY HAVE SCATTERED SHOWERS
AND THUNDERSTORMS UNTIL EARLY SATURDAY MORNING.

LONG TERM...
DRIER AIR MOVES IN BEHIND FRONT SATURDAY...WITH DEW POINTS IN THE
40S. MOISTURE DOES BEGIN MOVING BACK MONDAY WITH A SLIGHT CHANCE
OF THUNDERSTORMS AND COLDER MONDAY NIGHT/TUESDAY AS A COLD FRONT
MOVES THROUGH. DRIER AND SLIGHTLY COOLER AIR FOR THE REST OF THE
WORK WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 61  46  72  52 /  90  70  10   0
SAN ANGELO 	 65  45  73  50 /  90  60   0   0
JUNCTION 	 70  51  76  46 /  90  80  20   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BROWN-CALLAHAN-COKE-
COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE-MASON-
MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-SHACKELFORD-
STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN.

&&

99/99
Hazardous weather outlook, Mar 30, 7:47 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
747 AM CDT FRI MAR 30 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-311300-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
747 AM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY OVER MOST
OF WEST CENTRAL TEXAS. THE MAIN THREATS ARE HAIL UP TO BASEBALL
SIZE AND DAMAGING WINDS ARE POSSIBLE. GOLFBALL HAIL HAS ALREADY BEEN
REPORTED THIS MORNING. IN ADDITION...ISOLATED TORNADOES ARE ALSO
POSSIBLE. VERY HEAVY RAINFALL OF 4 TO 6 INCHES IS ALSO
POSSIBLE...LEADING TO FLASH FLOODING.

A WARM FRONT MOVING NORTH INTO THE CONCHO VALLEY THIS MORNING WILL
MOVE INTO THE BIG COUNTRY BY NOON. THE AIR IS VERY UNSTABLE ALONG
THE FRONT...AND SEVERE THUNDERSTORMS WITH GOLF BALL HAIL HAVE
ALREADY DEVELOPED THIS MORNING. LATER IN THE MID AFTERNOON...A
COLD FRONT WILL MOVE INTO THE BIG COUNTRY...THEN SOUTH INTO THE
CONCHO VALLEY IN THE EVENING...PROVIDING ANOTHER FOCUS FOR
THUNDERSTORM DEVELOPMENT. THE COLD FRONT WILL MOVE SOUTH ALONG
INTERSTATE 10 TOWARD MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED TODAY.

In the hours before

Local storm report, Mar 30, 9:03 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
903 AM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     HAIL             7 S CHRISTOVAL          31.09N 100.51W
03/30/2007  E1.00 INCH       SCHLEICHER         TX   LAW ENFORCEMENT

&&

JJOHNSON
Local storm report, Mar 30, 10:37 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1037 AM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     HAIL             CROSS PLAINS            32.13N 99.17W
03/30/2007  E0.75 INCH       CALLAHAN           TX   TRAINED SPOTTER

            SPOTTER CALLED IN AT 1035 AM WITH PENNY SIZE HAIL

&&

JMJ
Local storm report, Mar 30, 10:44 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1044 AM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     HAIL             CROSS PLAINS            32.13N 99.17W
03/30/2007  E2.50 INCH       CALLAHAN           TX   TRAINED SPOTTER

            SPOTTER CALLED IN TENNIS BALL SIZE HAIL AND 68 MPH WINDS
            AT CROSS PLAINS AT 1042 AM.

&&

JMJ
Local storm report, Mar 30, 10:45 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1045 AM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     HAIL             CROSS PLAINS            32.13N 99.17W
03/30/2007  E1.00 INCH       CALLAHAN           TX   UNKNOWN

            PUBLIC REPORT OF QUARTER SIZE HAIL AT 1044AM

&&

JMJ
Local storm report, Mar 30, 11:04 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1104 AM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             CROSS CUT               32.03N 99.13W
03/30/2007  E1.75 INCH       BROWN              TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL

&&

MGROH
Local storm report, Mar 30, 11:49 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1149 AM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     HAIL             2 SW LEADAY             31.55N 99.70W
03/30/2007  E0.88 INCH       CONCHO             TX   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL SIZE HAIL AT O.H. IVIE RESERVOIR

&&

JMJ

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:03 AM CDTFlash Flood WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more22 hr
Mar 30, 4:46 AM CDTSevere Thunderstorm WarningSJTCrockett44 min
Mar 30, 5:34 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher41 min
Mar 30, 6:12 AM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Tom Green48 min
Mar 30, 6:36 AM CDTSevere Thunderstorm WarningSJTCrockett39 min
Mar 30, 6:39 AM CDTTornado WarningSJTSchleicher, Tom Green36 min
Mar 30, 7:08 AM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green37 min
Mar 30, 7:10 AM CDTSevere Thunderstorm WarningSJTCrockett50 min
Mar 30, 7:38 AM CDTFlash Flood WarningSJTCrockett4 hr
Mar 30, 7:44 AM CDTSevere Thunderstorm WarningSJTConcho, Tom Green46 min
Mar 30, 7:55 AM CDTFlash Flood WarningSJTConcho, Runnels, Tom Green4 hr
Mar 30, 7:55 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Tom Green65 min
Mar 30, 8:30 AM CDTFlash Flood WarningSJTIrion, Schleicher, Tom Green6 hr
Mar 30, 8:39 AM CDTTornado WarningSJTSchleicher, Tom Green36 min
Mar 30, 9:13 AM CDTSevere Thunderstorm WarningSJTConcho, Schleicher, Tom Green47 min
Mar 30, 9:26 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor49 min
Mar 30, 9:45 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman45 min
Mar 30, 10:05 AM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman40 min
Mar 30, 10:08 AM CDTSevere Thunderstorm WarningSJTConcho, Runnels52 min
Mar 30, 10:14 AM CDTSevere Thunderstorm WarningSJTSterling46 min
Mar 30, 10:18 AM CDTSevere Thunderstorm WarningSJTCallahan42 min
Mar 30, 10:28 AM CDTTornado WarningSJTBrown, Callahan, Coleman32 min
Mar 30, 10:40 AM CDTSevere Thunderstorm WarningSJTConcho35 min
Mar 30, 10:49 AM CDTSevere Thunderstorm WarningSJTCoke, Nolan41 min
Mar 30, 10:59 AM CDTTornado WarningSJTBrown16 min
Mar 30, 10:59 AM CDTTornado WarningSJTCoke, Nolan, Sterling31 min
Mar 30, 11:03 AM CDTTornado WarningSJTColeman, Concho, McCulloch42 min
Mar 30, 11:04 AM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green41 min
Mar 30, 11:08 AM CDTSevere Thunderstorm WarningSJTColeman52 min
Mar 30, 11:15 AM CDTFlash Flood WarningSJTColeman6 hr
Mar 30, 11:22 AM CDTTornado WarningSJTIrion, Sterling, Tom Green38 min
Mar 30, 11:27 AM CDTTornado WarningSJTNolan48 min
Mar 30, 11:31 AM CDTTornado WarningSJTColeman, Concho, McCulloch44 min
Mar 30, 11:35 AM CDTTornado WarningSJTCoke40 min
Mar 30, 11:48 AM CDTSevere Thunderstorm WarningSJTFisher27 min
Mar 30, 11:58 AM CDTTornado WarningSJTFisher, Jones, Nolan, Taylor32 min
Mar 30, 12:13 PM CDTTornado WarningSJTCoke32 min
Mar 30, 12:16 PM CDTSevere Thunderstorm WarningSJTNolan29 min
Mar 30, 12:29 PM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor46 min
Mar 30, 12:39 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman36 min
Mar 30, 12:57 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor33 min
Mar 30, 1:00 PM CDTSevere Thunderstorm WarningSJTKimble, Sutton45 min
Mar 30, 1:14 PM CDTSevere Thunderstorm WarningSJTJones, Taylor46 min
Mar 30, 1:20 PM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton40 min
Mar 30, 1:28 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor47 min
Mar 30, 1:40 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green50 min
Mar 30, 1:43 PM CDTSevere Thunderstorm WarningSJTKimble, Mason47 min
Mar 30, 1:46 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels44 min
Mar 30, 2:09 PM CDTSevere Thunderstorm WarningSJTRunnels36 min
Mar 30, 2:14 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green46 min
Mar 30, 2:28 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor47 min
Mar 30, 2:40 PM CDTSevere Thunderstorm WarningSJTCrockett50 min
Mar 30, 3:01 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels, Tom Green44 min
Mar 30, 3:16 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels44 min
Mar 30, 3:35 PM CDTSevere Thunderstorm WarningSJTCallahan25 min
Mar 30, 3:35 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton40 min
Mar 30, 4:02 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman43 min
Mar 30, 4:10 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels50 min
Mar 30, 4:44 PM CDTSevere Thunderstorm WarningSJTBrown31 min
Mar 30, 4:48 PM CDTSevere Thunderstorm WarningSJTColeman27 min
Mar 30, 5:00 PM CDTSevere Thunderstorm WarningSJTConcho30 min
Mar 30, 5:08 PM CDTFlash Flood WarningSJTColeman, Concho, Runnels4 hr
Mar 30, 5:11 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman49 min
Mar 30, 5:43 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch32 min
Mar 30, 5:53 PM CDTTornado WarningSJTBrown37 min
Mar 30, 6:02 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman, McCulloch43 min
Mar 30, 6:10 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton50 min
Mar 30, 6:27 PM CDTTornado WarningSJTBrown33 min
Mar 30, 6:39 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Menard, Schleicher, Tom Green51 min
Mar 30, 6:51 PM CDTFlash Flood WarningSJTBrown4 hr
Mar 30, 6:54 PM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton51 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.